EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 142, issue C, 2015

Two-sample extended empirical likelihood for estimating equations pp. 1-15 Downloads
Min Tsao and Fan Wu
Calibrated multivariate distributions for improved conditional prediction pp. 16-25 Downloads
Paolo Vidoni
Variable selection in semiparametric hazard regression for multivariate survival data pp. 26-40 Downloads
Jicai Liu, Riquan Zhang, Weihua Zhao and Yazhao Lv
Strong consistency of the distribution estimator in the nonlinear autoregressive time series pp. 41-47 Downloads
Fuxia Cheng
Optimal design for multivariate observations in seemingly unrelated linear models pp. 48-56 Downloads
Moudar Soumaya, Norbert Gaffke and Rainer Schwabe
On predictive density estimation for location families under integrated squared error loss pp. 57-74 Downloads
Tatsuya Kubokawa, Éric Marchand and William E. Strawderman
Construction of two new general classes of bivariate distributions based on stochastic orders pp. 75-85 Downloads
Hyunju Lee and Ji Hwan Cha
Half-region depth for stochastic processes pp. 86-105 Downloads
James Kuelbs and Joel Zinn
Capturing the severity of type II errors in high-dimensional multiple testing pp. 106-116 Downloads
Li He, Sanat K. Sarkar and Zhigen Zhao
Semi-parametric rank regression with missing responses pp. 117-132 Downloads
Huybrechts F. Bindele and Ash Abebe
A better approximation of moments of the eigenvalues and eigenvectors of the sample covariance matrix pp. 133-143 Downloads
A. Enguix-González, J.L. Moreno-Rebollo and J.M. Muñoz-Pichardo
Partially linear transformation models with varying coefficients for multivariate failure time data pp. 144-166 Downloads
Zhiping Qiu and Yong Zhou
Convergence estimates in probability and in expectation for discrete least squares with noisy evaluations at random points pp. 167-182 Downloads
Giovanni Migliorati, Fabio Nobile and Raúl Tempone
Multivariate coefficients of variation: Comparison and influence functions pp. 183-198 Downloads
S. Aerts, G. Haesbroeck and C. Ruwet

Volume 141, issue C, 2015

Simultaneous estimation of linear conditional quantiles with penalized splines pp. 1-21 Downloads
Heng Lian, Jie Meng and Zengyan Fan
The Matsumoto–Yor property on trees for matrix variates of different dimensions pp. 22-34 Downloads
Konstancja Bobecka
Simultaneous prediction for independent Poisson processes with different durations pp. 35-48 Downloads
Fumiyasu Komaki
Quantile regression for dynamic partially linear varying coefficient time series models pp. 49-66 Downloads
Heng Lian
Semiparametric linear transformation model with differential measurement error and validation sampling pp. 67-80 Downloads
Xuan Wang and Qihua Wang
Spline estimator for simultaneous variable selection and constant coefficient identification in high-dimensional generalized varying-coefficient models pp. 81-103 Downloads
Heng Lian, Jie Meng and Kaifeng Zhao
Influence assessment in censored mixed-effects models using the multivariate Student’s-t distribution pp. 104-117 Downloads
Larissa A. Matos, Dipankar Bandyopadhyay, Luis M. Castro and Victor H. Lachos
Consistent test of error-in-variables partially linear model with auxiliary variables pp. 118-131 Downloads
Zhihua Sun, Xue Ye and Liuquan Sun
Penalized regression across multiple quantiles under random censoring pp. 132-146 Downloads
Yanlin Tang and Huixia Judy Wang
Generalized additive models for conditional dependence structures pp. 147-167 Downloads
Thibault Vatter and Valérie Chavez-Demoulin
On high dimensional two-sample tests based on nearest neighbors pp. 168-178 Downloads
Pronoy K. Mondal, Munmun Biswas and Anil K. Ghosh
Nonparametric and semiparametric compound estimation in multiple covariates pp. 179-196 Downloads
Richard Charnigo, Limin Feng and Cidambi Srinivasan
Risk aggregation with empirical margins: Latin hypercubes, empirical copulas, and convergence of sum distributions pp. 197-216 Downloads
Georg Mainik
A robust test for sphericity of high-dimensional covariance matrices pp. 217-227 Downloads
Xintao Tian, Yuting Lu and Weiming Li

Volume 140, issue C, 2015

Optimal level sets for bivariate density representation pp. 1-18 Downloads
Pedro Delicado and Philippe Vieu
Multiple hidden Markov models for categorical time series pp. 19-30 Downloads
R. Colombi and S. Giordano
Density deconvolution from repeated measurements without symmetry assumption on the errors pp. 31-46 Downloads
Fabienne Comte and Johanna Kappus
Predictive nonlinear biplots: Maps and trajectories pp. 47-59 Downloads
S.K. Vines
Rank inversions in the scoring of examinations consisting of several subtests pp. 60-71 Downloads
Simeon M. Berman
Weighted ℓ1-penalized corrected quantile regression for high dimensional measurement error models pp. 72-91 Downloads
Abhishek Kaul and Hira L. Koul
Copulae on products of compact Riemannian manifolds pp. 92-98 Downloads
P.E. Jupp
Third-order local power properties of tests for a composite hypothesis, II pp. 99-112 Downloads
Yoshihide Kakizawa
All admissible linear predictors in the finite populations with respect to inequality constraints under a balanced loss function pp. 113-122 Downloads
Ping Peng, Guikai Hu and Jian Liang
Smoothed jackknife empirical likelihood inference for ROC curves with missing data pp. 123-138 Downloads
Hanfang Yang and Yichuan Zhao
Robust spiked random matrices and a robust G-MUSIC estimator pp. 139-161 Downloads
Romain Couillet
A high dimensional two-sample test under a low dimensional factor structure pp. 162-170 Downloads
Yingying Ma, Wei Lan and Hansheng Wang
Goodness-of-fit tests for multivariate stable distributions based on the empirical characteristic function pp. 171-192 Downloads
Simos G. Meintanis, Joseph Ngatchou-Wandji and Emanuele Taufer
On an independence test approach to the goodness-of-fit problem pp. 193-208 Downloads
Ludwig Baringhaus and Daniel Gaigall
Semiparametric regression of multivariate panel count data with informative observation times pp. 209-219 Downloads
Yang Li, Xin He, Haiying Wang, Bin Zhang and Jianguo Sun
Vector quantization and clustering in the presence of censoring pp. 220-233 Downloads
Svetlana Gribkova
Asymptotic properties of the misclassification rates for Euclidean Distance Discriminant rule in high-dimensional data pp. 234-244 Downloads
Hiroki Watanabe, Masashi Hyodo, Takashi Seo and Tatjana Pavlenko
Estimation of the mean vector in a singular multivariate normal distribution pp. 245-258 Downloads
Hisayuki Tsukuma and Tatsuya Kubokawa
Consistency of non-integrated depths for functional data pp. 259-282 Downloads
Irène Gijbels and Stanislav Nagy
Minimax rate of convergence for an estimator of the functional component in a semiparametric multivariate partially linear model pp. 283-290 Downloads
Michael Levine
Parametric and nonparametric bootstrap methods for general MANOVA pp. 291-301 Downloads
Frank Konietschke, Arne C. Bathke, Solomon W. Harrar and Markus Pauly
Identifiability of a model for discrete frequency distributions with a multidimensional parameter space pp. 302-316 Downloads
Marica Manisera and Paola Zuccolotto
Entropy measure for the quantification of upper quantile interdependence in multivariate distributions pp. 317-324 Downloads
Jhan Rodríguez and András Bárdossy
Geometric ergodicity of random scan Gibbs samplers for hierarchical one-way random effects models pp. 325-342 Downloads
Alicia A. Johnson and Galin L. Jones
Discrete Schur-constant models pp. 343-362 Downloads
Anna Castañer, M.M. Claramunt, C. Lefèvre and Stéphane Loisel
A class of multivariate copulas based on products of bivariate copulas pp. 363-376 Downloads
Gildas Mazo, Stéphane Girard and Florence Forbes
On estimation in the reduced-rank regression with a large number of responses and predictors pp. 377-394 Downloads
Vladislav Kargin
Minimax prediction for functional linear regression with functional responses in reproducing kernel Hilbert spaces pp. 395-402 Downloads
Heng Lian
Page updated 2025-04-03